# SDR 9719006716

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- Engine: Pwa JT9D7J
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Breather Tube
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE, THE OIL QUANTITY INDICATED FOR THE NR 4 ENGINE DROPPED TO ZERO.  THE ENGINE WAS SHUT DOWN AND THE FLIGHT DIVERTED TO MNL.  MAINTENANCE FOUND THE UPPER RIGHT MAIN ENGINE BREATHER TUBE LEAKING.  THE TUBE WAS REPLACED AND NO LEAKS WERE NOTED DURING ENGINE RUN.
